# SDR ASAA2017092322012

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 19,517 hours, 6,403 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, ABOVE 10,000 FEET, THE RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AND RESET AFTER QRH PERFORMED. ACFT GROUNDED.  PERFORMED BITE ON RIGHT WHCU IAW FIM 30-41, OPS CHECKED GOOD, NO DEFECTS NOTED.
